# SDR IPXA2020110762126

- Difficulty date: October 23, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 91,860 hours, 16,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ANB7180121
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT MLG WHEEL WELL FWD SIDE OF STRUT CUTOUT DOOR LANDING ANGLE IS CRACKED.  REPLACED CRACKED ANGLE ON LT MLG WHEEL WELL FWD SIDE OF STRUT CUTOUT DOOR LANDING, IAW SRM 51-35-01.  (MINOR)
